Dominical categories: Recursion theory without elements

Journal of Symbolic Logic 52 (3):594-635 (1987)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274352
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,157
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
More Existence Theorems for Recursion Categories.Florian Lengyel - 2004 - Annals of Pure and Applied Logic 125 (1-3):1-41.
Introduction to Turing Categories.J. Robin B. Cockett & Pieter Jw Hofstra - 2008 - Annals of Pure and Applied Logic 156 (2):183-209.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

17 ( #282,106 of 2,163,685 )

Recent downloads (6 months)

1 ( #348,043 of 2,163,685 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums